On some local spectral theory and bounded local resolvent of operator matrices
Mathematica Bohemica, Tome 143 (2018) no. 2, pp. 113-122
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We extend and generalize some results in local spectral theory for upper triangular operator matrices to upper triangular operator matrices with unbounded entries. Furthermore, we investigate the boundedness of the local resolvent function for operator matrices.
We extend and generalize some results in local spectral theory for upper triangular operator matrices to upper triangular operator matrices with unbounded entries. Furthermore, we investigate the boundedness of the local resolvent function for operator matrices.
DOI :
10.21136/MB.2017.0052-16
Classification :
47A10, 47A11, 47A53
Keywords: local resolvent function; single-valued extension property; operator matrix
Keywords: local resolvent function; single-valued extension property; operator matrix
@article{10_21136_MB_2017_0052_16,
author = {Tajmouati, Abdelaziz and El Bakkali, Abdeslam and Karmouni, Mohammed},
title = {On some local spectral theory and bounded local resolvent of operator matrices},
journal = {Mathematica Bohemica},
pages = {113--122},
year = {2018},
volume = {143},
number = {2},
doi = {10.21136/MB.2017.0052-16},
mrnumber = {3831481},
zbl = {06890409},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/MB.2017.0052-16/}
}
TY - JOUR AU - Tajmouati, Abdelaziz AU - El Bakkali, Abdeslam AU - Karmouni, Mohammed TI - On some local spectral theory and bounded local resolvent of operator matrices JO - Mathematica Bohemica PY - 2018 SP - 113 EP - 122 VL - 143 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.21136/MB.2017.0052-16/ DO - 10.21136/MB.2017.0052-16 LA - en ID - 10_21136_MB_2017_0052_16 ER -
%0 Journal Article %A Tajmouati, Abdelaziz %A El Bakkali, Abdeslam %A Karmouni, Mohammed %T On some local spectral theory and bounded local resolvent of operator matrices %J Mathematica Bohemica %D 2018 %P 113-122 %V 143 %N 2 %U http://geodesic.mathdoc.fr/articles/10.21136/MB.2017.0052-16/ %R 10.21136/MB.2017.0052-16 %G en %F 10_21136_MB_2017_0052_16
Tajmouati, Abdelaziz; El Bakkali, Abdeslam; Karmouni, Mohammed. On some local spectral theory and bounded local resolvent of operator matrices. Mathematica Bohemica, Tome 143 (2018) no. 2, pp. 113-122. doi: 10.21136/MB.2017.0052-16
Cité par Sources :